English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An analytic model of galactic winds and mass outflows

Shu, C.-G., Mo, H.-J., & Mao, S.-D. (2005). An analytic model of galactic winds and mass outflows. Chinese Journal of Astronomy and Astrophysics, 5(4), 327-346. Retrieved from http://www.chjaa.org.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-B41E-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-B41F-8
Genre: Journal Article

Files

show Files
hide Files
:
shu.pdf (Any fulltext), 297KB
 
File Permalink:
-
Name:
shu.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Shu, Cheng-Gang1, Author              
Mo, Hou-Jun1, Author              
Mao, Shu-De, Author
Affiliations:
1Cosmology, MPI for Astrophysics, Max Planck Society, ou_159876              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Internal
 Identifiers: eDoc: 241192
URI: http://www.chjaa.org
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Chinese Journal of Astronomy and Astrophysics
  Alternative Title : Chin. J. Astron. Astrophys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5 (4) Sequence Number: - Start / End Page: 327 - 346 Identifier: ISSN: 1009-9271